# SDR R61A20090030

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 3,226 hours, 2,612 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1454
- Condition: Faulty
- Location: Le Slat
- Part time: 3,226 hours, 2,611 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL DURING APPROACH INTO SAT.  CREW DECLARED EMERGENCY AND LANDED IN SAT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT, TROUBLESHOT AND FOUND THE LT OUTBOARD SKEW SENSOR AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD SKEW SENSOR, AND PERFORMED OPS CHECKS PER EMB AMM.  AIRCRAFT WAS THEN RELEASED BACK INTO SERVICE.
